# SDR 2006UALA00081

- Difficulty date: January 14, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 48,340 hours, 17,794 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Mach Speed Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO MACH SPEED TRIM EICAS AND LIGHT ILLUMINATED.     A NUISANCE FAULT TRIPPED THE AIR/GROUND FAULT BALLS ON THE LT AND RT STABILIZER/ELEVATOR ASYMMETRY MODULES (SAMS), WHICH GENERATED THE MACH TRIM EICAS MESSAGE AND CAUTION LIGHT. THE AIR-GRND FAULT BALLS WERE RESET ON BOTH SAMS PER  MM 27-09-00, FIG 106.  NO FURTHER FAULTS DETECTED AFTER BITE OPS CHECK WAS ACCOMPLISHED.  NO FAULTED PARTS OR COMPONENTS WERE IDENTIFIED.
